# SDR CA050125009

- Difficulty date: January 19, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6012A12
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Access Door
- Part number: 6003303913
- Condition: Distorted
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS AIRCRAFT WAS INSPECTED AND TESTED AND FOUND TO EXHIBIT UNACCEPTABLE NOSE AVIONICS ACCESS DOOR DEFORMATION IN EXTREME COLD CONDITIONS. THE DEGREE OF DOOR CORNER CURLING EXCEEDS THE MANUFACTURERS LIMIT FOR SKIN WAVINESS FOR RVSM CERTIFICATION.  THIS CONDITION WAS PREVIOUSLY IDENTIFIED (SDR 20050119002).
